The uniqueness of the solutions of one optimization problem
Doklady Akademii Nauk, Tome 256 (1981) no. 4, pp. 802-805
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1981_256_4_a7,
author = {V. M. Glushkov and V. V. Ivanov and Yu. P. Yatsenko},
title = {The uniqueness of the solutions of one optimization problem},
journal = {Doklady Akademii Nauk},
pages = {802--805},
year = {1981},
volume = {256},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1981_256_4_a7/}
}
V. M. Glushkov; V. V. Ivanov; Yu. P. Yatsenko. The uniqueness of the solutions of one optimization problem. Doklady Akademii Nauk, Tome 256 (1981) no. 4, pp. 802-805. http://geodesic.mathdoc.fr/item/DAN_1981_256_4_a7/